150 304

Cited 0 times in

아스피린 중독에 의한 심전도 변화 2례

Other Titles
 Transient Change of Electrocardiogram in Two Young Women With Salicylate Intoxication - Two Cases Report - 
Authors
 유제성  ;  박종우  ;  최영환  ;  조영순  ;  조광현  ;  박준석  ;  정성필  ;  이한식 
Citation
 Journal of the Korean Society of Clinical Toxicology (대한임상독성학회지), Vol.4(1) : 44-47, 2006 
Journal Title
 Journal of the Korean Society of Clinical Toxicology (대한임상독성학회지) 
ISSN
 1738-1320 
Issue Date
2006
Keywords
Salicylate ; Cardiotoxicity ; Electrocardiogram
Abstract
Symptoms of aspirin overdose may vary from acid-base disturbance, electrolyte abnormality, non-cardiogenic pulmonary edema, chemical hepatitis, seizure to cardiac toxicity. Cardiac adverse effects from aspirin are uncommon but there are reports of arrhythmia, cardiopulmonary arrest, and myocardial infarction. We report 2 cases of young women with aspirin overdose who exhibited ischemic changes on their ECGs a few hours after the ingestion with spontaneous recovery in a few days. First case, a 29 year old woman, presented to the emergency department 6 hours after ingesting 250 tablets of aspirin (325 mg/T). On examination, the temperature was 36.3°C: blood pressure, 105/72mmHg; Pulse, 111/min and respiratory rate, 24/min. Second case, a 27 year old woman, an hour after ingesting 60 tablets (325mg/T). On examination, the temperature was 36.0°C: blood pressure, 102/72 mmHg; pulse, 89/min and respiratory rate, 25/min. In both cases, ECG after 6 hours of ingestion had sinus tachycardia and developed T wave inversion on the anterior leads in the following ECGs. Their initial serum salicylate levels after 6 hours of ingestion were 71.2 mg/dL and 28.4 mg/dL respectively. These salicylate levels were resolving when these ECGs were observed. The ECG changes resolved in the following days and they were discharged without any further symptoms. Further studies are needed, but for the time being, when dealing with salicylate overdose, transient cardiac depression should be kept in mind to avoid adverse ischemic cardiac events.
Files in This Item:
T200600293.pdf Download
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Emergency Medicine (응급의학교실) > 1. Journal Papers
Yonsei Authors
Lee, Hahn Shick(이한식)
Chung, Sung Pil(정성필) ORCID logo https://orcid.org/0000-0002-3074-011X
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/109102
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse